# SDR 99ZZZX679

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N938V
- Make and model: Beech 95-B55
- Aircraft serial: TC1835
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

ENGINE DEVELOPED EXTREME VIBRATION CLIMBING THROUGH 2,500 FEET MSL.  OIL OBSERVED COMING FROM COWLING.  ENGINE SHUT DOWN AND SECURED.  POST-FLIGHT INSPECTION REVEALED NR 4 CYLINDER CONNECTING ROD EXITED THROUGH CRANKCASE.  PISTON BROKEN.  SEVERAL INTERNAL PARTS INSIDE ENGINE COWL.
